Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Applying Clindamycin solution along with melaglow cream. What can be done about the acne?

My Doctor has suggested me to apply Clindamycin solution along with Melaglow cream during the day and in the evening asked me to use Hyde Solution and leave overnight, I have terrible acne marks and they are not reducing at all . She has given me hope that applying both creams for a month would reduce 50% marks otherwise recommended me to go for chemical peeling as last option. Can you let me know how soon applying these creams can reduce my marks and scars? Is it worth applying or chemical peeling is the right suggestion??
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

Post acne marks are quite common.Treatment prescribed is correct and you need to continue.Avoid sun exposure as far as possible.Adding a mild steroid like hydrocortisone for 1 to 2 weeks will give fast results.Chemical peels are quite effective for acne markings and you can consider it if there is no response with prescribed treatment.

Hope this will help you.Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor